# SDR AALA960645

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC67760
- Condition: Defective
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

LAX - FLT 421 - EN ROUTE DFW/SNA AT START OF DESCENT FROM FL 390 WITH ENG ANTI-ICE ON, POWER WAS REDUCED AND LT ENG EXPERIENCED FLAMEOUT.  ACCOMP ENG SHUTDOWN AND ATTEMPTED RESTART WITH NO SUCCESS.  A/C DIVERTED TO LAX AND LANDED W/O INCIDENT.  REPLACED LT ENG.  ACCOMP LEAK CHECKS AND GRD ENG RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  'IP' BLEED SOLENOID VALVE FOUND TO HAVE A SEIZED PISTON RING AND THE INLET SIDE OF THE VLV EXIHIBITED SIGNS OF EXCESSIVE HEAT AND AIR LEAKED.  THE SOLENOID VLV FAILED TO OPEN THE BLEED VLVS, RESULTING IN NON-RECOVERABLE COMPRESSOR STALL.  ENGINE PROCESSED THROUGH SHOP FOR RETURN TO SERVICE.  (M)
